1 doctor weighed in:

What are some possible reasons that I get an upset stomach from my multivitamin?

1 doctor weighed in
Dr. Steven Charlap
Holistic Medicine

In brief: Depends

Multivitamins are not all the same.
They contain different ingredients and different amounts of those ingredients. For this reason, and others, do not take a multivitamin. Consensus is building in the medical community that they may do more harm than good. Get your vitamins from whole foods unless your doctor explicitly tells you to add a specific vitamin.

In brief: Depends

Multivitamins are not all the same.
They contain different ingredients and different amounts of those ingredients. For this reason, and others, do not take a multivitamin. Consensus is building in the medical community that they may do more harm than good. Get your vitamins from whole foods unless your doctor explicitly tells you to add a specific vitamin.
Dr. Steven Charlap
Dr. Steven Charlap
Thank
Read more answers from doctors